MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 115269
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiopulmonary Arrest (1765); Death (1802)
Date of Event 12/16/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy (crrt), the patient ¿coded¿ and passed away while connected to a prismaflex control unit.The cause of death was not reported.It was not reported if an autopsy was performed.At the time of this report, no further details were provided regarding patient treatment or medical interventions.No additional information is available.
 
Additional Manufacturer Narrative
The device was evaluated onsite by a qualified baxter technician.A service history review revealed that no repetitive similar failure occurred, which indicates that any parts replaced during servicing did not cause or contribute to the reported event.An inspection of the machine did not identify any abnormalities that could have contributed to the reported condition.The device was inspected and returned to use.The baxter device is no longer a suspect in the reported death.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9569459
Report Number9616026-2019-00065
Device Sequence Number16897103
Product Code KDI
UDI-Device Identifier07332414117702
UDI-Public(01)07332414117702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number115269
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;